# SDR VTZA98021

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: L86023281
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

FLT 6402 - BOS-IAD - DURING CRUISE, EXPERIENCED A DISCREPANCY WITH THE RT OIL PRESSURE INDICATION FLUCTUATION.  AIRCRAFT DIVERTED TO BDL, DECLARED AN EMERGENCY AND LANDED WITH NO FURTHER PROBLEM.  MAINTENANCE WAS DISPATCHED AND FOUND THAT THE RT ENGINE OIL COOLER IN-LINE BOSS WAS STRIPPED OUT.  MAINTENANCE REMOVED AND REPLACED THE ENGINE OIL COOLER AND PERFORMED THE REQUIRED CHECKS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
